Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
268 Publications
2005 | Journal Article | LibreCat-ID: 45416
@article{Mahnken_2005, title={An inverse finite-element algorithm for parameter identification of thermoelastic damage models}, volume={48}, DOI={10.1002/(sici)1097-0207(20000710)48:7<1015::aid-nme912>3.0.co;2-4}, number={7}, journal={International Journal for Numerical Methods in Engineering}, publisher={Wiley}, author={Mahnken, Rolf}, year={2005}, pages={1015–1036} }
LibreCat
| DOI
2005 | Journal Article | LibreCat-ID: 45433
@article{Mahnken_Stein_Bischoff_2005, title={A stabilization procedure by line-search computation for first order approximation strategies in structural optimization}, volume={35}, DOI={10.1002/nme.1620350505}, number={5}, journal={International Journal for Numerical Methods in Engineering}, publisher={Wiley}, author={Mahnken, Rolf and Stein, E. and Bischoff, D.}, year={2005}, pages={1015–1029} }
LibreCat
| DOI
2005 | Journal Article | LibreCat-ID: 45435
@article{Mahnken_Stein_2005, title={Adaptive time-step control in creep analysis}, volume={28}, DOI={10.1002/nme.1620280711}, number={7}, journal={International Journal for Numerical Methods in Engineering}, publisher={Wiley}, author={Mahnken, Rolf and Stein, Erwin}, year={2005}, pages={1619–1633} }
LibreCat
| DOI
2002 | Journal Article | LibreCat-ID: 35857
@article{Blömer_2002, title={Denesting by Bounded Degree Radicals}, volume={28}, DOI={10.1007/s004530010028}, number={1}, journal={Algorithmica}, publisher={Springer Science and Business Media LLC}, author={Blömer, J.}, year={2002}, pages={2–15} }
LibreCat
| DOI
2002 | Journal Article | LibreCat-ID: 39959
@article{Rösler_de Jeu_2002, title={Asymptotic Analysis for the Dunkl Kernel}, volume={119}, DOI={10.1006/jath.2002.3722}, number={1}, journal={Journal of Approximation Theory}, publisher={Elsevier BV}, author={Rösler, Margit and de Jeu, Marcel}, year={2002}, pages={110–126} }
LibreCat
| DOI
2002 | Journal Article | LibreCat-ID: 45423
@article{Mahnken_2002, title={Improved implementation of an algorithm for non-linear isotropic/kinematic hardening in elastoplasticity}, volume={15}, DOI={10.1002/(sici)1099-0887(199910)15:10<745::aid-cnm288>3.0.co;2-r}, number={10}, journal={Communications in Numerical Methods in Engineering}, publisher={Wiley}, author={Mahnken, Rolf}, year={2002}, pages={745–754} }
LibreCat
| DOI
2002 | Journal Article | LibreCat-ID: 45417
@article{Döbert_Mahnken_Stein_2002, title={Numerical simulation of interface debonding with a combined damage/friction constitutive model}, volume={25}, DOI={10.1007/s004660050493}, number={5}, journal={Computational Mechanics}, publisher={Springer Science and Business Media LLC}, author={Döbert, C. and Mahnken, Rolf and Stein, E.}, year={2002}, pages={456–467} }
LibreCat
| DOI
2002 | Journal Article | LibreCat-ID: 45427
@article{Mahnken_Johansson_Runesson_2002, title={Parameter estimation for a viscoplastic damage model using a gradient‐based optimization algorithm}, volume={15}, DOI={10.1108/02644409810236920}, number={7}, journal={Engineering Computations}, publisher={Emerald}, author={Mahnken, Rolf and Johansson, Magnus and Runesson, Kenneth}, year={2002}, pages={925–955} }
LibreCat
| DOI
2002 | Journal Article | LibreCat-ID: 45425
@article{Johansson_Mahnken_Runesson_2002, title={Efficient integration technique for generalized viscoplasticity coupled to damage}, volume={44}, DOI={10.1002/(sici)1097-0207(19990420)44:11<1727::aid-nme568>3.0.co;2-p}, number={11}, journal={International Journal for Numerical Methods in Engineering}, publisher={Wiley}, author={Johansson, Magnus and Mahnken, Rolf and Runesson, Kenneth}, year={2002}, pages={1727–1747} }
LibreCat
| DOI
2001 | Journal Article | LibreCat-ID: 11778 |

@article{Haeb-Umbach_2001, title={Automatic generation of phonetic regression class trees for MLLR adaptation}, volume={9}, DOI={10.1109/89.906003}, number={3}, journal={IEEE Transactions on Speech and Audio Processing}, author={Haeb-Umbach, Reinhold}, year={2001}, pages={299–302} }
LibreCat
| DOI
| Download (ext.)
2001 | Journal Article | LibreCat-ID: 34897
@article{Klüners_Malle_2001, title={A Database for Field Extensions of the Rationals}, volume={4}, DOI={10.1112/s1461157000000851}, journal={LMS Journal of Computation and Mathematics}, publisher={Wiley}, author={Klüners, Jürgen and Malle, Gunter}, year={2001}, pages={182–196} }
LibreCat
| DOI
| arXiv
2000 | Journal Article | LibreCat-ID: 34900
@article{Geissler_Klüners_2000, title={Galois Group Computation for Rational Polynomials}, volume={30}, DOI={10.1006/jsco.2000.0377}, number={6}, journal={Journal of Symbolic Computation}, publisher={Elsevier BV}, author={Geissler, Katharina and Klüners, Jürgen}, year={2000}, pages={653–674} }
LibreCat
| DOI
2000 | Journal Article | LibreCat-ID: 34901
@article{Acciaro_Klüners_2000, title={Computing Local Artin Maps, and Solvability of Norm Equations}, volume={30}, DOI={10.1006/jsco.2000.0361}, number={3}, journal={Journal of Symbolic Computation}, publisher={Elsevier BV}, author={Acciaro, Vincenzo and Klüners, Jürgen}, year={2000}, pages={239–252} }
LibreCat
| DOI
2000 | Journal Article | LibreCat-ID: 34899
@article{Klüners_Malle_2000, title={Explicit Galois Realization of Transitive Groups of Degree up to 15}, volume={30}, DOI={10.1006/jsco.2000.0378}, number={6}, journal={Journal of Symbolic Computation}, publisher={Elsevier BV}, author={Klüners, Jürgen and Malle, Gunter}, year={2000}, pages={675–716} }
LibreCat
| DOI
2000 | Journal Article | LibreCat-ID: 34898
@article{Klüners_2000, title={A Polynomial with Galois GroupSL2(11)}, volume={30}, DOI={10.1006/jsco.2000.0380}, number={6}, journal={Journal of Symbolic Computation}, publisher={Elsevier BV}, author={Klüners, Jürgen}, year={2000}, pages={733–737} }
LibreCat
| DOI
1999 | Journal Article | LibreCat-ID: 40184
@article{Rösler_1999, title={An uncertainty principle for the Dunkl transform}, volume={59}, DOI={10.1017/s0004972700033025}, number={3}, journal={Bulletin of the Australian Mathematical Society}, publisher={Cambridge University Press (CUP)}, author={Rösler, Margit}, year={1999}, pages={353–360} }
LibreCat
| DOI
1999 | Journal Article | LibreCat-ID: 40189
@article{Rösler_1999, title={Positivity of Dunkl’s intertwining operator}, volume={98}, DOI={10.1215/s0012-7094-99-09813-7}, number={3}, journal={Duke Mathematical Journal}, publisher={Duke University Press}, author={Rösler, Margit}, year={1999}, pages={445–463} }
LibreCat
| DOI
1999 | Journal Article | LibreCat-ID: 40192
@article{Rösler_Voit_1999, title={Partial Characters and Signed Quotient Hypergroups}, volume={51}, DOI={10.4153/cjm-1999-006-6}, number={1}, journal={Canadian Journal of Mathematics}, publisher={Canadian Mathematical Society}, author={Rösler, Margit and Voit, Michael}, year={1999}, pages={96–116} }
LibreCat
| DOI
1999 | Journal Article | LibreCat-ID: 34902
@article{Klüners_1999, title={On Polynomial Decompositions}, volume={27}, DOI={10.1006/jsco.1998.0252}, number={3}, journal={Journal of Symbolic Computation}, publisher={Elsevier BV}, author={Klüners, Jürgen}, year={1999}, pages={261–269} }
LibreCat
| DOI
1998 | Journal Article | LibreCat-ID: 40197
@article{Rösler_Voit_1998, title={Biorthogonal polynomials associated with reflection groups and a formula of Macdonald}, volume={99}, DOI={10.1016/s0377-0427(98)00168-x}, number={1–2}, journal={Journal of Computational and Applied Mathematics}, publisher={Elsevier BV}, author={Rösler, Margit and Voit, Michael}, year={1998}, pages={337–351} }
LibreCat
| DOI